MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 114746L
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after the first five (5) minutes of treatment, an external blood leak was observed on a revaclear 400.Further described as blood was "pooling/leaking" at the top and bottom of the dialyzer.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information added d9, h3 h6 and h10.The actual sample was available for return.The sample was found however to be compromised and could not be tested as the header caps of the sample was found to be cut off.The most contributing cause could not be determined.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
REVACLEAR
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - OPELIKA
1101 jeter ave
opelika AL 36801
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key15721983
Report Number3006552611-2022-00025
Device Sequence Number2873191
Product Code KDI
UDI-Device Identifier07332414124076
UDI-Public(01)07332414124076
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K130039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2025
Device Catalogue Number114746L
Device Lot NumberC422202301
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Supplement Date Received by Manufacturer12/09/2022
Initial Report FDA Received Date11/03/2022
Supplement Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown